Benylin Chesty Coughs - Non Drowsy 150 ml

£4.79
150 ML | £3.19 per 100ML
4071301

Benylin Chesty Cough - Non-drowsy. Soothing effect, deep penetrating relief.
Each 5ml of cough syrup contains Guaifenesin 100mg, Levomenthol 1.1mg
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery  

When you're suffering form a deep, chesty cough, but still want to get on with your normal daily routine, Benylin Chesty Coughs works deep down to loosen phlegm, clear bronchial congestion, and make your cough more productive.

Suitable for

Adults and children aged 12 years and over.
Always read the label

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the attached leaflet carefully before use.

Not recommended for children under 12 years old.

Adults and Children aged 12 years and over: Take two 5 ml spoonful four times a day.

Hazards and Cautions

As with all similar medicines, if you are pregnant or breast feeding, consult your doctor or pharmacist before taking this product.

Please consult your doctor or pharmacist if symptoms persist.

Keep out of the reach and sight of children.

Do not use if the bottle seal is broken when purchased.

Do not store above 30ºC

Store in the original container.

Do not use more than 4 doses in 24 hours.

Do not exceed the stated dose.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Ingredients

Liquid glucose, Sucrose, ethanol, E124 (see leaflet)

This product contains 5 vol % ethanol.

Sodium content 16.42 mg/5 ml.

...read more ...read less

Attachments